MAUDE Adverse Event Report: SHAPE MEMORY MEDICAL IMPEDE EMBOLIZATION PLUG; VASCULAR EMBOLIZATION DEVICE

SHAPE MEMORY MEDICAL IMPEDE EMBOLIZATION PLUG; VASCULAR EMBOLIZATION DEVICE
Model Number IMP-07
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient underwent bypass surgery to treat a popliteal aneurysm.Due to the presence of a patent popliteal vessel (7-8 mm diameter), the physician attempted embolization via delivery of an imp-07 device.After observing no vessel occlusion, an imp-fx-08 device was delivered to the same target area.Ten minutes after the imp-fx delivery, residual flow was still observed which resulted in several cook coils being used to complete the case.No adverse event to the patient was reported.Note: this form 3500a identifies the first suspected medical device (i.E., imp-07) involved with this case.An additional copy of form 3500a to identify the second suspected medical device (i.E., imp-fx-08) associated with this case.A supplemental report will be filed should additional information be received from the complainant.
 
Event or Problem Description
The patient underwent bypass surgery to treat a popliteal aneurysm.Due to the presence of a patent popliteal vessel (7-8 mm diameter), the physician attempted embolization via delivery of an imp-07 device.After observing no vessel occlusion, an imp-fx-08 device was delivered to the same target area.Ten minutes after the imp-fx delivery, residual flow was still observed which resulted in several cook coils being used to complete the case.No adverse event to the patient was reported.

Brand Name
IMPEDE EMBOLIZATION PLUG
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
SHAPE MEMORY MEDICAL
807 aldo ave.
suite 109
santa clara CA 95054 2252
Manufacturer (Section G)
SHAPE MEMORY MEDICAL
807 aldo ave.
suite 109
santa clara CA 95054 2252
Manufacturer Contact
meghan reu
807 aldo ave.
suite 109
santa clara, CA 95054-2252
4086495175
MDR Report Key13160195
Report Number3013353964-2021-00006
Device Sequence Number5411943
Product Code KRD
UDI-Device Identifier00810041650016
UDI-Public+00810041650016
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K181051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMP-07
Device Catalogue NumberIMP-07
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2021
Initial Report FDA Received Date01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown